# SDR DALA2021022201002

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DETERIORATED PASSENGER CREW DOOR 831 ROD END.  CORRECTIVE ACTION:  REPLACED AND RIGGED ROD END PER A320 AMM 52-11-21.  OK FOR SERVICE. (1735478)
